# SDR AALA202412186351

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N449AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10747
- Aircraft time: 11,344 hours, 3,039 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Window Shade
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLT ATT REPORTS 3L EMERGENCY DOOR WINDOW SHADE DIFFICULT TO OPEN AND CLOSE. MAINTENANCE REALINED SHADE IN TRACK. OPS CHECKED GOOD.
